# SDR 95FDEA01685

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fail-Safe Chord
- Condition: Cut
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0210, FAIL-SAFE CHORD GOT CUT IN RADIUS AT STA 440 BETWEEN STR 15 TO 16 LBL 68.  REPAIRED FAIL-SAFE CHORD AT BS 440 LBL 68 WL 216 TO 232 PER FEDEX SRM 51-40-03.
